Publication

New fixed-points results for 1-set contractive set valued maps

O'Regan, D.
Repository DOI
Publication Date
1998-02-01
Type
Article
Downloads
Citation
O'Regan, D. (1998). New fixed-points results for 1-set contractive set valued maps. Computers & Mathematics with Applications 35 (4), 27-34
Abstract
New fixed-point theorems and random fixed-point theorems are presented for multivalued maps.
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/s0898-1221(97)00287-3
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland